MathSciNet Relay Station
MathSciNet bibliographic data
MR2233722 11G05 (11F80)
Calegari, Frank Mod $p$ representations on elliptic curves. Pacific J. Math. 225 (2006), no. 1, 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement